John W. Barrett
John W. Barrett
Department of Mathematics, Imperial College London
Verified email at ic.ac.uk
Title
Cited by
Cited by
Year
Finite Element Approximation of the Cahn--Hilliard Equation with Degenerate Mobility
JW Barrett, JF Blowey, H Garcke
SIAM Journal on Numerical Analysis 37 (1), 286-318, 1999
2341999
Finite element approximation of the 𝑝-Laplacian
JW Barrett, WB Liu
Mathematics of computation 61 (204), 523-537, 1993
1841993
Approximate symmetrization and Petrov-Galerkin methods for diffusion-convection problems
JW Barrett, KW Morton
CMAME 45, 97-122, 1984
1721984
Fitted and unfitted finite-element methods for elliptic equations with smooth interfaces
JW Barrett, CM Elliott
IMA journal of numerical analysis 7 (3), 283-300, 1987
1571987
Finite element approximation of the Cahn-Hilliard equation with concentration dependent mobility
J Barrett, J Blowey
Mathematics of Computation 68 (226), 487-517, 1999
1301999
A parametric finite element method for fourth order geometric evolution equations
JW Barrett, H Garcke, R Nürnberg
Journal of Computational Physics 222 (1), 441-467, 2007
1212007
Finite element approximation of the parabolic p-Laplacian
JW Barrett, WB Liu
SIAM Journal on Numerical Analysis 31 (2), 413-428, 1994
1161994
Parametric approximation of Willmore flow and related geometric evolution equations
JW Barrett, H Garcke, R Nürnberg
SIAM Journal on Scientific Computing 31 (1), 225-253, 2008
1142008
Quasi-norm error bounds for the finite element approximation of a non-Newtonian flow
JW Barrett, WB Liu
Numerische Mathematik 68 (4), 437-456, 1994
1101994
Finite element approximation of the Dirichlet problem using the boundary penalty method
JW Barrett, CM Elliott
Numerische Mathematik 49 (4), 343-366, 1986
1071986
Existence of global weak solutions for some polymeric flow models
JW Barrett, C Schwab, E Süli
Mathematical models and methods in applied sciences 15 (06), 939-983, 2005
992005
On the parametric finite element approximation of evolving hypersurfaces in R3
JW Barrett, H Garcke, R Nürnberg
Journal of Computational Physics 227 (9), 4281-4307, 2008
982008
Finite element approximation of a phase field model for void electromigration
JW Barrett, R Nürnberg, V Styles
SIAM Journal on Numerical Analysis 42 (2), 738-772, 2004
952004
Finite element approximation of a fourth order nonlinear degenerate parabolic equation
JW Barrett, JF Blowey, H Garcke
Numerische Mathematik 80 (4), 525-556, 1998
941998
Existence of global weak solutions to some regularized kinetic models for dilute polymers
JW Barrett, E Süli
Multiscale Modeling & Simulation 6 (2), 506-546, 2007
902007
On fully practical finite element approximations of degenerate Cahn-Hilliard systems
JW Barrett, JF Blowey, H Garcke
ESAIM: Mathematical Modelling and Numerical Analysis 35 (4), 713-748, 2001
902001
On the variational approximation of combined second and fourth order geometric evolution equations
JW Barrett, H Garcke, R Nürnberg
SIAM Journal on Scientific Computing 29 (3), 1006-1041, 2007
752007
Finite element approximation of the transport of reactive solutes in porous media. Part II: Error estimates for equilibrium adsorption processes
JW Barrett, P Knabner
SIAM journal on numerical analysis 34 (2), 455-479, 1997
711997
An error bound for the finite element approximation of the Cahn-Hilliard equation with logarithmic free energy
JW Barrett, JF Blowey
Numerische Mathematik 72 (1), 1-20, 1995
711995
Optimal finite element solutions to diffusion–convection problems in one dimension
JW Barrett, KW Morton
International Journal for Numerical Methods in Engineering 15 (10), 1457-1474, 1980
711980
The system can't perform the operation now. Try again later.
Articles 1–20